# SDR ALGA102120169Y003

- Difficulty date: September 26, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- Aircraft time: 2,335 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 3G5350A00135
- Condition: Corroded
- Part time: 2,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT BS 9499.5 , BL 121.0  MAJOR REPAIR PERFORMED
